# SDR AALA20100519MCO01

- Difficulty date: May 19, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 29,539 hours, 12,287 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT MIA TO DCA AIR INTERRUPT INTO MCO DUE TO LEFT ENGINE BLEED INOPERATIVE.  PLACARD LEFT ENGINE BLEED INOPERATIVE PER MEL 36-05 AND ACCOMPLISHED MEL VALVE IN CLOSED LOCK POSITION.  AT DCA FOUND LENSE LINE LOOSE.  TIGHTENED SENSE LINE ON BLEED AIR REGULATOR.
